# SDR CA150511006

- Difficulty date: April 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DEPARTURE THE RT ENG OIL PRESS DROPPED TO 0 PSI.  THE LOW OIL PRESS RT ANNUNCIATOR & THE MASTER WARNING ILLUMINATED.  THE CREW SHUTDOWN THE ENG, DECLARED AN EMER, & RETURNED TO POINT OF DEPARTURE.  AN UNEVENTFUL LANDING WAS MADE.
